Saltar para:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Início > Publicações > Visualização > Existence, uniqueness and ratio decomposition for Gibbs states via duality

Existence, uniqueness and ratio decomposition for Gibbs states via duality

Título
Existence, uniqueness and ratio decomposition for Gibbs states via duality
Tipo
Artigo em Revista Científica Internacional
Ano
2001
Autores
Rand, DA
(Autor)
Outra
A pessoa não pertence à instituição A pessoa não pertence à instituição A pessoa não pertence à instituição Sem AUTHENTICUS Sem ORCID
Revista
Vol. 21
Páginas: 533-543
ISSN: 0143-3857
Classificação Científica
FOS: Ciências exactas e naturais > Matemática
Outras Informações
ID Authenticus: P-000-VX9
Resumo: We give an elementary proof of existence and uniqueness of Gibbs states for Hölder weight systems on subshifts of finite type. This uses a notion of duality for such subshifts. The approach of Paterson [2] is used to construct a measure with a prescribed Jacobian and the duality is used to produce an invariant measure from this.
Abstract: We give an elementary proof of existence and uniqueness of Gibbs states for Holder weight systems on subshifts of finite type. This uses a notion of duality for such subshifts. The approach of Paterson [2] is used to construct a measure with a prescribed Jacobian and the duality is used to produce an invariant measure from this.
Idioma: Inglês
Tipo (Avaliação Docente): Científica
Nº de páginas: 11
Documentos
Não foi encontrado nenhum documento associado à publicação com acesso permitido.
Publicações Relacionadas

Dos mesmos autores

Solenoid functions for hyperbolic sets on surfaces (2007)
Capítulo ou Parte de Livro
Alberto A. Pinto; Rand, DA
Train tracks with C1+ self-renormalizable structures (2010)
Artigo em Revista Científica Internacional
Alberto A. Pinto; Rand, DA
Teichmuller spaces and HR structures for hyperbolic surface dynamics (2002)
Artigo em Revista Científica Internacional
Pinto, AA; Rand, DA
Rigidity of hyperbolic sets on surfaces (2005)
Artigo em Revista Científica Internacional
Pinto, AA; Rand, DA
Hausdorff dimension bounds for smoothness of holonomies for codimension 1 hyperbolic dynamics (2007)
Artigo em Revista Científica Internacional
Pinto, AA; Rand, DA; Ferreira, E

Ver todas (13)

Da mesma revista

Teichmuller spaces and HR structures for hyperbolic surface dynamics (2002)
Artigo em Revista Científica Internacional
Pinto, AA; Rand, DA
Strong stochastic stability for non-uniformly expanding maps (2013)
Artigo em Revista Científica Internacional
alves, jf; vilarinho, h
Statistical stability for robust classes of maps with non-uniform expansion (2002)
Artigo em Revista Científica Internacional
alves, jf; viana, m
Stability of periodic points in Piecewise Isometries of Euclidean spaces (2007)
Artigo em Revista Científica Internacional
Miguel Ângelo de Sousa Mendes
SRB measures for almost Axiom A diffeomorphisms (2016)
Artigo em Revista Científica Internacional
alves, jf; Leplaideur, R

Ver todas (16)

Recomendar Página Voltar ao Topo
Copyright 1996-2019 © Reitoria da Universidade do Porto  I Termos e Condições  I Acessibilidade  I Índice A-Z  I Livro de Visitas
Página gerada em: 2019-02-17 às 12:17:30 | Política de Utilização Aceitável | Política de Proteção de Dados Pessoais